RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2018, Volume 9, Issue 4, Pages 53–72 (Mi mvk270)  

Conditional limit theorem for the near critical branching processes with final type of particles

V. A. Vatutin

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Abstract: A limit theorem is proved for the distribution of the number of particles in the near critical branching processes with final type of particles conditioned on the survival of the processes up to a distant moment.

Key words: decomposable branching process, final type of particles, population size, conditional limit theorem.

DOI: https://doi.org/10.4213/mvk270

Full text: PDF file (250 kB)
First page: PDF file
References: PDF file   HTML file

Document Type: Article
UDC: 519.218.23
Received 18.IV.2018

Citation: V. A. Vatutin, “Conditional limit theorem for the near critical branching processes with final type of particles”, Mat. Vopr. Kriptogr., 9:4 (2018), 53–72

Citation in format AMSBIB
\Bibitem{Vat18}
\by V.~A.~Vatutin
\paper Conditional limit theorem for the near critical branching processes with final type of particles
\jour Mat. Vopr. Kriptogr.
\yr 2018
\vol 9
\issue 4
\pages 53--72
\mathnet{http://mi.mathnet.ru/mvk270}
\crossref{https://doi.org/10.4213/mvk270}
\elib{http://elibrary.ru/item.asp?id=37652152}


Linking options:
  • http://mi.mathnet.ru/eng/mvk270
  • https://doi.org/10.4213/mvk270
  • http://mi.mathnet.ru/eng/mvk/v9/i4/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические вопросы криптографии
    Number of views:
    This page:22
    References:3
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019